Skip to main content
Log in

Explicit Bounds for Some Special Integral Inequalities on Time Scales

  • Published:
Results in Mathematics Aims and scope Submit manuscript

Abstract

In this paper, we investigate some nonlinear integral inequalities on time scales, which provide explicit bounds on unknown functions. Our results, which can be used as handy tools to study the properties of certain dynamic equations on time scales, unify and extend some integral inequalities and their corresponding discrete analogues.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Agarwal R.P., Bohner M., Peterson A.: Inequalities on time scales: a survey. Math. Inequal. Appl. 4, 535–557 (2001)

    MATH  MathSciNet  Google Scholar 

  2. Akin-Bohner, E., Bohner, M., Akin, F.: Pachpatte inequalities on time scales. J. Inequal. Pure Appl. Math. 6(6) (2005)

  3. Bohner M., Peterson A.: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston (2001)

    MATH  Google Scholar 

  4. Bohner M., Peterson A.: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston (2003)

    MATH  Google Scholar 

  5. Hilger S.: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results Math. 18, 18–56 (1990)

    MATH  MathSciNet  Google Scholar 

  6. Kaymakcalan B.: Existence and comparison results for dynamic systems on a time scale. J. Math. Anal. Appl. 172, 243–255 (1993)

    Article  MATH  MathSciNet  Google Scholar 

  7. Li W.N.: Some new dynamic inequalities on time scales. J. Math. Anal. Appl. 319, 802–814 (2006)

    Article  MATH  MathSciNet  Google Scholar 

  8. Li W.N., Sheng W.: Some nonlinear dynamic inequalities on time scales. Proc. Indian Acad. Sci. Math. Sci. 117, 545–554 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  9. Mitrinović D.S.: Analytic Inequalities. Springer, New York (1970)

    MATH  Google Scholar 

  10. Pachpatte, D.B.: Explicit estimates on integral inequalities with time scale. J. Inequal. Pure Appl. Math. 7(143) (2006)

  11. Wong F., Yeh C.C., Hong C.H.: Gronwall inequalities on time scales. Math. Inequal. Appl. 9, 75–86 (2006)

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Wei Nian Li.

Additional information

This work is supported by the National Natural Science Foundation of China (10971018), the Natural Science Foundation of Shandong Province(ZR2009AM005), China Postdoctoral Science Foundation Funded Project(20080440633), Shanghai Postdoctoral Scientific Program(09R21415200), the Project of Science and Technology of the Education Department of Shandong Province(J08LI52), and the Doctoral Foundation of Binzhou University(2006Y01).

Rights and permissions

Reprints and permissions

About this article

Cite this article

Li, W.N. Explicit Bounds for Some Special Integral Inequalities on Time Scales. Results. Math. 58, 317–328 (2010). https://doi.org/10.1007/s00025-010-0040-6

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00025-010-0040-6

Mathematics Subject Classification (2010)

Keywords

Navigation